Phentermine, B12 injections, and Lipoden injections
So my first time visiting a clinic was last Friday (12/16) so I wasnt sure what to ask for or what to take besides what I have hear of which is Phentermine. Before they were able to prescribe phentermine to me they had to take some test and do an EKG to assure my body was healthy… Of course it was, I have never had major surgeries or been terrible ill, or even had any health issues so she prescribed me 7 phentermine 37.5 pills to see how I do and then I would go back for a follow up and if everything has been going good they will give me a 30 day supply. She advised me to take half a pill to see how my body does first being that I haven’t been on phen before.
Then I asked about the injections, she said Lipoden and Vitamin B12 are the two injects she would recommend so that (12/16) Friday I took the B12 shot and didn’t begin my prescription tell Monday (12/19)
Monday (12/19) I took half a phentermine pill and felt really good and energized, then I went to get a Lipoden injects that last a week (weighed in at 142lbs @5:40pm)
Tuesday (12/20) I woke up feeling good, energized and all. During lunch I took a half of the phentermine pill and decided to try the other half as well a few hours later, I still felt fine. (weighed in at 139lbs @9:00pm)
Today is Wednesday and I decided to stick with half the pill today but I go for a follow up tomorrow to get my prescription renewed, (weighed in at 138lbs @ 655am)
Now my question is should I get the B12 shot again and the Lipoden on the following Monday again? or should I stick with one injection a week and continue to take Phentermine?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.